# SDR AALA971850

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DTW - FLT 1589 - EN ROUTE PIT/DFW DURING CRUISE, NOXIOUS FUMES NOTED THORUGHOUT AIRCRAFT BELIEVED TO BE FROM SPRAY LUBRICANT USED ON FIRST CLASS CABIN COAT CLOSET DOOR.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  CLEANED LUBRICANT RESIDUE FROM FIRST CLASS CABIN COAT COMPARTMENT.  ACCOMPLISHED GROUND ENGINE RUN AND PRESSURIZED AIRCRAFT WITH NO DEFECTS OF FUMES NOTED.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
